Jump to ContentJump to Main Navigation
Show Summary Details

Bulletin of the Polish Academy of Sciences Technical Sciences

The Journal of Polish Academy of Sciences


IMPACT FACTOR increased in 2015: 1.087
Rank 39 out of 85 in category Engineering, Multidisciplinary in the 2015 Thomson Reuters Journal Citation Report/Science Edition

SCImago Journal Rank (SJR) 2015: 0.526
Source Normalized Impact per Paper (SNIP) 2015: 1.208
Impact per Publication (IPP) 2015: 1.158

Open Access
Online
ISSN
2300-1917
See all formats and pricing



Select Volume and Issue

Local controllability of nonlinear discrete-time fractional order systems

1 / E. Pawłuszewicz2

1Faculty of Computer Science, Bialystok University of Technology, 45A Wiejska St., 15-351 Białystok, Poland

2Faculty of Mechanical Engineering, Bialystok University of Technology, 45C Wiejska St., 15-351 Białystok, Poland

This content is open access.

Citation Information: Bulletin of the Polish Academy of Sciences: Technical Sciences. Volume 61, Issue 1, Pages 251–256, ISSN (Print) 0239-7528, DOI: 10.2478/bpasts-2013-0024, May 2013

Publication History

Published Online:
2013-05-01

Abstract

The Riemann-Liouville, Caputo and Gr¨unwald-Letnikov fractional order difference operators are discussed and used to state and solve the controllability problem of a nonlinear fractional order discrete-time system. It is shown that independently of the type of fractional order difference, such a system is locally controllable in q steps if its linear approximation is globally controllable in q steps

Keywords : fractional difference operator; fractional difference initial value problem; nonlinear fractional order system; linear approximation; controllability problem

  • [1] M. Busłowicz, “Robust stability of positive discrete-time linear systems of fractional order”, Bull. Pol. Ac.: Tech. 58 (4), 567-572 (2010). [Web of Science]

  • [2] I. Podlubny, Fractional Differential Systems, Academic Press, San Diego, 1999.

  • [3] D. Sierociuk and D. Dzieliński, “Fractional Kalman filter algorithm for the states parameters and order of fractional system estimation”, Int. J. Appl. Math. Comp. Sci. 16 (1), 129-140 (2006).

  • [4] T. Abdeljawad, “On Riemann and Caputo fractional differences”, Comp. and Math. with Appl. 13 (3), 1602-1611 (2011). [Crossref] [Web of Science]

  • [5] F.M. Atici and P.W. Eloe, “Initial value problems in discrete fractional calculus”, Proc. American Mathematical Society S 0002-9939(08)09626, 3-9 (2009).

  • [6] T. Kaczorek, Selected Problems of Fractional Systems Theory, Bialystok University of Technology, Białystok, 2009, (in Polish).

  • [7] S.G. Samko, A.A. Kilbas, and O.I. Marichev, Fractional Integralsand Derivatives: Theory and Applications, Gordon and Breach Science Publishers S.A., Yverdon, 1993.

  • [8] M. Busłowicz, “Stability analysis of continuous-time linear systems consisting of n subsystems with different fractional orders”, Bull. Pol. Ac.: Tech. 60 (2), 279-284 (2012). [Web of Science]

  • [9] F. Chen, X. Luo, and Y. Zhou, “Existence results for nonlinear fractional difference equation”, Advances in Difference Eq. ID 713201, 1-12 (2011).

  • [10] G.A. Anastassiou, Intelligent Mathematics: ComputationalAnalysis, Springer, Berlin, 2011.

  • [11] T. Kaczorek, “Fractional positive linear systems”, Kybernetes 38 (7/8), 1059-1078 (2009). [Web of Science] [Crossref]

  • [12] T. Kaczorek, “Reachability of cone fractional continuous-time linear systems”, Int. J. Appl. Math. Comput. Sci. 19 (1), 89-93 (2009). [Web of Science]

  • [13] A. Ruszewski and N. Nartowicz, “Stabilization of inertial plant with time delay using fractional order controller”, Acta Mechanicaet Automatica 5 (2), 117-121 (2011).

  • [14] J. Klamka, “Controllability of nonlinear discrete systems”, Int. J. Appl. Math. Comput. Sci. 12 (2), 173-180 (2002).

  • [15] J. Klamka, “Local controllability of fractional discrete-time semilinear systems”, Acta Mechanica et Automatica 5 (2), 55-58 (2011).

  • [16] I.M. Graves. “Some mapping theorems”, Duke Math. J. 17 (2), 111-114 (1950).

  • [17] S. Walczak, “A note on the controllability of nonlinear systems”, Math. Systems Theory 17, 351-356 (1984).

  • [18] M.T. Holm, The Theory of Discrete Fractional Calculus: Developmentand Application, University of Nebraska, Lincoln, 2011.

  • [19] D. Mozyrska and E. Girejko, “Overview of the fractional h-difference operators”, in Advances in Harmonic Analysisand Operator Theory - the Stefan Samko Anniversary Volume. Operator Theory: Advances and Applications, vol. 229, Birkh¨auser, Basel, 2013.

  • [20] M. Bettayeb and S. Djennoune, “A note on the controllability and the obseravbility of fractional dyanmical systems”, in Proc. 2nd IFAC Workshop on Fractional Differentiation andits Application 1, 19-21 (2006).

  • [21] T. Kaczorek, “Reachability and controllability to zero of positive fractional discrete-time systems”, Machine Intelligence andRobotic Control 6 (4), 139-143 (2007). [Web of Science]

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Ewa Pawluszewicz
Discrete Dynamics in Nature and Society, 2015, Volume 2015, Page 1
[2]
Dorota Mozyrska
Discrete Dynamics in Nature and Society, 2014, Volume 2014, Page 1
[3]
Małgorzata Wyrwas, Dorota Mozyrska, and Ewa Girejko
Abstract and Applied Analysis, 2013, Volume 2013, Page 1

Comments (0)

Please log in or register to comment.